# SDR TRAX200700959

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 19,408 hours, 15,850 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD FLOOR SUPPORT STRINGER CORRODED BETWEEN FS 310-349.  WORK COMPLETED IN ACCORDANCE WITH: SRM`S 51-42-21, 51-40-11, & 51-42-06, AMM 52-70-04, & 52-70-04 NO DEFECTS NOTED.
